1 doctor weighed in:

I'm tapering Pamelor (40,30,20mg) with panic attacks & nighttime leg cramps. DR wants me to start Zoloft (sertraline) (50mg). How should I transition these meds?

1 doctor weighed in
Dr. Nick Bryant
Psychiatry

In brief: Talk with your docto

Your doctor should provide very specific instructions on how to do this.
Typically you slowly increase the zoloft (sertraline) while at the same time slowly decreasing the Pamelor. The time frame would depend on you specifically. If your doctor did not provide specific instructions then I would schedule another appointment to discuss this.

In brief: Talk with your docto

Your doctor should provide very specific instructions on how to do this.
Typically you slowly increase the zoloft (sertraline) while at the same time slowly decreasing the Pamelor. The time frame would depend on you specifically. If your doctor did not provide specific instructions then I would schedule another appointment to discuss this.
Dr. Nick Bryant
Dr. Nick Bryant
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors